# SDR Z372003F00000

- Difficulty date: January 23, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N4015J
- Make and model: Piper PA-28-181
- Aircraft serial: 288090034
- Engine: Cont O200*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 00100127
- Condition: Failed
- Location: Rt Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DEAD MAGNETO IN RT POSITION.  REMOVED RT MAGNETO FROM ENGINE.  FOUND COIL SHAFT SEVERED AT CAM LIFTER LOBE POSITION.  SUSPECT SOME METALLURGICAL DEFECT IN SHAFT.  REPLACED MAGNETO WITH NEW.  FUNCTIONALLY CHECKED GOOD.
